# SDR 2016FA0000380

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: General aviation
- Aircraft: N207CJ
- Make and model: Cessna 525C
- Aircraft serial: 0207
- Aircraft time: 354 hours, 277 cycles
- Engine: Wilint FJ44
- Engine time: 354 hours, 277 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tat Probe
- Part number: 114944
- Part serial: AXT0201828
- Condition: Failed
- Location: Rt Engine
- Part time: 354 hours, 277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CONTROL SYS FAULT LT - RT  EICAS MESSAGE DISPLAYED IN CRUISE FLIGHT AT FL320.  CREW TURNED AROUND AND RETURNED TO ORIGIN AIRPORT AND LANDED WITHOUT INCIDENT.  DETERMINED FAILURE OF TT2 SENSOR ON NR 2 ENGINE. SENSOR CHANGE AND AIRCRAFT OPERATED WITHOUT FURTHER INCIDENT.
